Alert archive / Kansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 211, NWS Dodge City, KS

July 31, 20094 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 31, 2009, 10:01 PM CDT for 4 counties in Kansas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2009, 10:01 PM CDT (03:01 UTC)
Expired
Jul 31, 2009, 10:45 PM CDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Finney County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 32 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 10:04 PM CDTTSTM WND GST 601 Wnw Kalvesta, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 5:16 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2009-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1810 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2009-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1810 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1443 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 010301
SVRDDC
KSC055-057-069-083-010345-
/O.NEW.KDDC.SV.W.0211.090801T0301Z-090801T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1001 PM CDT FRI JUL 31 2009

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FINNEY COUNTY IN SOUTHWEST KANSAS.
  NORTHWESTERN FORD COUNTY IN SOUTHWEST KANSAS.
  GRAY COUNTY IN SOUTHWEST KANSAS.
  WESTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS.

* UNTIL 1045 PM CDT

* AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF KALVESTA TO 5
  MILES SOUTHEAST OF INGALLS...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  INGALLS...
  MONTEZUMA...
  THE HAGGARD ELEV...
  HOWELL...
  RURAL RESIDENCES OF GRAY...NORTHEASTERN FINNEY...NORTHWESTERN FORD
  AND WESTERN HODGEMAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWESTERN KANSAS.

&&

LAT...LON 3798 10043 3825 10037 3825 9997 3791 9999
      3761 10011 3748 10058
TIME...MOT...LOC 0301Z 284DEG 30KT 3823 10030 3776 10041

$$

HUTTON
2 follow-up statements
000 
WWUS53 KDDC 010322
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1022 PM CDT FRI JUL 31 2009

KSC055-010332-
/O.CAN.KDDC.SV.W.0211.000000T0000Z-090801T0345Z/
FINNEY KS-
1022 PM CDT FRI JUL 31 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FINNEY COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3753 10044 3796 10021 3825 10021 3825 9997
      3791 9999 3761 10011
TIME...MOT...LOC 0322Z 284DEG 30KT 3819 10008 3772 10020

$$

KSC057-069-083-010345-
/O.CON.KDDC.SV.W.0211.000000T0000Z-090801T0345Z/
HODGEMAN KS-GRAY KS-FORD KS-
1022 PM CDT FRI JUL 31 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN FORD...EAST CENTRAL GRAY AND WESTERN HODGEMAN
COUNTIES...

AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 29 MILES NORTH OF HOWELL TO 5 MILES SOUTH OF HOWELL...
MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOWELL...
  RURAL RESIDENCES OF EASTERN GRAY...NORTHWESTERN FORD AND WESTERN
  HODGEMAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWESTERN KANSAS.

&&

LAT...LON 3753 10044 3796 10021 3825 10021 3825 9997
      3791 9999 3761 10011
TIME...MOT...LOC 0322Z 284DEG 30KT 3819 10008 3772 10020

$$

JOHNSON
000 
WWUS53 KDDC 010335
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1035 PM CDT FRI JUL 31 2009

KSC057-069-083-010346-
/O.EXP.KDDC.SV.W.0211.000000T0000Z-090801T0345Z/
HODGEMAN KS-GRAY KS-FORD KS-
1035 PM CDT FRI JUL 31 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FORD...EAST
CENTRAL GRAY AND WESTERN HODGEMAN COUNTIES EXPIRES AT 1045 PM CDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER EASTERN GRAY...NORTHWESTERN FORD AND
WESTERN HODGEMAN COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3753 10044 3796 10021 3825 10021 3825 9997
      3791 9999 3761 10011
TIME...MOT...LOC 0336Z 284DEG 30KT 3816 9993 3769 10006

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:06 PM CDT, 6 hours 55 minutes earlier.

Area forecast discussion, Jul 31, 3:06 PM CDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
306 PM CDT FRI JUL 31 2009

.DISCUSSION...

DAYS 1-2...

THIS MORNINGS MAP ANALYSIS INDICATED A DEEP UPPER TROUGH AND
SOUTHERN CANADIAN PROVINCES COLD POOL DIVING SOUTH INTO THE NORTHERN
PLAINS WHILE WESTERLY FLOW ALOFT STREAMED ACROSS THE SOUTHERN PLAINS
INTO THE OHIO VALLEY/EASTERN GREAT LAKES JET. A SURFACE COLD FRONT
WAS PUSHING INTO WESTERN SOUTH DAKOTA WITH IMPRESSIVE PRESSURE RISES
WHILE A SOUTHERLY 850 MB JET ACROSS WESTERN KANSAS WAS HELPING
ADVECT SURFACE MOISTURE NORTHWARD AND ACHIEVE WIND GUSTS INTO THE
20-30 KT RANGE.

DEW POINTS ARE INCREASING ALONG THE KANSAS-COLORADO LINE THIS
AFTERNOON IN RESPONSE PRESSURE FALLS AND THUS INCREASING SURFACE
WINDS. THESE DEW POINT VALUES SHOULD INCREASE INTO THE LOW 60S
AREA-WIDE, AND EVEN INTO THE UPPER 60S IN SOME AREAS BY LATE
EVENING AS MOISTURE POOLING AHEAD OF THE ADVANCING COLD FRONT
OCCURS.

BY EARLY THIS EVENING DISCRETE THUNDERSTORMS SHOULD BE ONGOING ALONG
THE FRONT RANGE AND EASTERN PLAINS OF COLORADO. A FEW OF THE
THUNDERSTORMS COULD MOVE INTO WEST CENTRAL KANSAS BY MID EVENING.
THE COLD FRONT SHOULD SHIFT INTO NORTHWEST KANSAS BEFORE MIDNIGHT
AND INTO NORTHERN SECTIONS OF THE FORECAST AREA AFTER MIDNIGHT. THE
FRONT WILL PROVIDE ADDITIONAL FOCUS POINT FOR LOW LEVEL CONVERGENCE
AND ADDITIONAL THUNDERSTORM DEVELOPMENT THROUGH THE LATE EVENING
AND EARLY OVERNIGHT. 0-3 KM SRH LOOKS VERY GOOD (IN THE 100-200
M2/S2 RANGE) JUST AHEAD OF THE FRONT TO SUPPORT ROTATING STORMS.
THE 0-1 HELICITY IS NOT AS IMPRESSIVE ON MODEL OUTPUT.

ALTHOUGH TEMPERATURES AHEAD OF THE THUNDERSTORM COMPLEX SHOULD COOL
DIURNALLY, THE HIGHER MOISTURE/THETA-E AIR SHOULD BE ENOUGH TO SUSTAIN
STORMS ACROSS THE AREA OVERNIGHT. AN ISOLATED SEVERE THREAT COULD
CONTINUE INTO CENTRAL KANSAS BY LATE OVERNIGHT. SCATTERED POST
FRONTAL SHOWERS SHOULD REMAIN POSSIBLE IN THE FAR SOUTHEAST AND EASTERN
SECTIONS EARLY SATURDAY.

COOLER OVERALL HIGHS ARE ANTICIPATED ON SATURDAY AFTERNOON AS A
SOMEWHAT DRIER SURFACE AIRMASS SHIFTS ACROSS THE REGION. RETURN
SOUTHERLY FLOW INCLUDING HIGHER DEWPOINTS AND A SURFACE TROUGH
SHOULD BE IN PLACE ACROSS SOUTHEAST COLORADO ON SUNDAY AS
TEMPERATURES WARM BACK INTO THE LOW OR MID 90S FOR MUCH OF WESTERN
KANSAS.

RUSSELL

DAYS 3-7...

FORECAST CONCERNS ARE TEMPERATURES AND DAILY OPPORTUNITIES FOR
STORMS.

TROPICAL CONVECTIVE FORCING REMAINS EXTREMELY INTENSE ACROSS THE
WEST CENTRAL AND NORTHWEST PACIFIC, CENTERED 5-10N/155E HAVING OLR
ANOMALIES WELL UNDER MINUS 50 W/M**2. THERE IS A MJO COMPONENT IT,
WHICH IS STARTING TO ENHANCE THE PACIFIC OCEAN ITCZ. ROSSBY WAVE
ENERGY DISPERSIONS (RWDS) FROM NOT ONLY THE WPAC BUT ALSO FROM THE
ASIAN MONSOON SYSTEMS HAVE CONTRIBUTED TO THE CURRENT ANOMALOUS
CIRCULATION PATTERN ACROSS THE PACIFIC/NORTH AMERICAN SECTOR. IN
FACT, 500-MB NORMALIZED HEIGHT ANOMALIES ARE 3 STANDARD DEVIATIONS
WHICH EQUATES TO THE TOP 1% OF OCCURRENCES FOR A GAUSSIAN
DISTRIBUTION.

THE TROPICAL FORCING, WORKING WITH MIDLATITUDE DYNAMICS HAS
INCREASED GLOBAL WESTERLY WIND FLOW DURING THE PAST COUPLE WEEKS.
GLOBAL RELATIVE ATMOSPHERIC ANGULAR MOMENTUM (AAM) HAS RECOVERED TO
SLIGHTLY ABOVE THE R1 DATA CLIMATOLOGY. MUCH OF THAT WESTERLY WIND
FLOW HAS BECOME CONCENTRATED ACROSS THE SUBTROPICAL ATMOSPHERES 30S
AND 30-40N, HAVING ZONAL MEAN ANOMALIES OF ROUGHLY 10-15M/S. A
SUPERPOSITION OF THE SIGNAL/NOISE RATIO PLOTS FOR GWO/MJO PHASE 6
DEPICTS THE ATMOSPHERIC CIRCULATION. I THINK IT IS PROBABLE TO SEE
AN EVOLUTION THROUGH PHASES 7-8-1 OF THE GWO/MJO DURING THE NEXT
COUPLE OF WEEKS.

SYNOPTICALLY, FOR OUR PART OF THE WORLD, THIS SUGGESTS A
STRENGTHENING OF THE NORTH PACIFIC OCEAN JET, COLLAPSING TO SOME
FORM OF TROUGH ACROSS THE WESTERN AND NORTHWESTERN STATES SOME TIME
DURING WEEK-2 OR 3. THE RIDGE SHOULD EXPAND ACROSS THE SOUTHCENTRAL
AND SOUTHEAST STATES AS WESTERLY WIND FLOW (IN GENERAL) INCREASES
ACROSS THE ROCKIES. OF COURSE, TIMING IS AN ISSUE, AS ARE TRANSIENT
AMPLIFICATIONS. MODELS HAVE BEEN INCONSISTENT TRYING TO CAPTURE THIS
EVOLUTION DURING THE LAST FEW DAYS, TYPICAL OF 8-1 TRANSITIONS. THE
LATEST 1200 UTC 31 JULY DETERMINISTIC ECMWF RUN AND 0000 UTC
ESRL/PSD ENSEMBLE MAY BE STARTING TO CATCH-ON.

I DID NOT MAKE ANY LARGE CHANGES TO THE FORECAST. TEMPERATURES
MAY BE A FEW DEGREES HIGHER MONDAY AND TUESDAY THAN SHOWN, MEANING
MUCH OF THE CWA NEAR OR ABOVE 100F. INCREASING DOWNSLOPE COMPONENT
THROUGHOUT A DEEP COLUMN IS SUPPORTIVE, AND THE LATEST ECMWF
SUGGESTS 850MB TEMPERATURES 28-34C W-E ACROSS THE CWA BY LATE
MONDAY. THERE IS SOME REASON FOR A BRIEF AMPLIFICATION TO OCCUR
LATER IN THE WEEK, HENCE POSSIBILITY OF A WEAK COLD FRONTAL PASSAGE
AND SLIGHTLY COOLER TEMPERATURES. FOR VARIOUS REASONS WIDELY
SCATTERED STORMS WILL BE POSSIBLE ANY AFTERNOON OR EVENING, AND I
LEFT THE GOING LOW POPS. A MORE ORGANIZED MCS WITH SUBSTANTIAL
RAINFALL MAY OCCUR SOMETIME THE MIDDLE OF NEXT WEEK, AND LATER
SHIFTS CAN ADJUST ACCORDINGLY.

THE END OF NEXT WEEK INTO THE WEEKEND LOOKS QUITE WARM, AND
TEMPERATURES ACROSS MUCH OF THE CWA MAY BE AT OR ABOVE 100F. AS THE
TROUGH SHIFTS FARTHER INLAND INTO THE WESTERN STATES LATER WEEK-2,
CWA PRECIPITATION OPPORTUNITIES SHOULD INCREASE. THE LOCAL WEEK-2
PREDICTION WILL READ ABOVE NORMAL TEMPERATURES WITH A COOLING TREND
AND ABOVE NORMAL PRECIPITATION.

EKB

&&

AVIATION...

THE COLD FRONT IS QUICKLY MOVING INTO NORTHWEST NEBRASKA AND SHOULD
BE THROUGH MY CWA BY 1200 UTC SATURDAY. AN ORGANIZED CLUSTER OF
THUNDERSTORMS IS LIKELY TO IMPACT ALL TAF SITES BETWEEN 06-12Z. IFR
CIGS AND VISIBILITIES LESS THAN A MILE ARE POSSIBLE WITH THE STORMS.
AFTER A SHORT PERIOD OF POST FRONTAL MVFR CIGS, GOOD VFR FOR ALL TAF
SITES BY 16-18Z SATURDAY.

EKB

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  81  60  91 /  90  20   0  10
GCK  61  80  57  91 / 100  10   0  20
EHA  59  80  62  94 /  50  10   0  20
LBL  63  82  63  94 /  70  20   0  20
HYS  60  81  58  94 / 100  20   0  10
P28  65  83  66  93 /  80  40   0  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN33/23
Hazardous weather outlook, Jul 31, 4:43 PM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
443 PM CDT FRI JUL 31 2009

KSZ030-031-043>046-061>066-074>081-084>090-012145-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
443 PM CDT FRI JUL 31 2009 /343 PM MDT FRI JUL 31 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS COULD DEVELOP BEFORE 6 PM NEAR THE
COLORADO BORDER AND PERHAPS AS FAR EAST AS GARDEN CITY AND
HUGOTON. OTHER STORMS WILL BE APPROACHING THE STATE LINE FROM NEAR
ELKHART TO NEAR SYRACUSE BETWEEN 6 AND 9 PM. SOME OF THESE STORMS
MAY BECOME VERY STRONG AND COULD PRODUCE LARGE HAIL AND DAMAGING
WINDS. ANOTHER AND MORE ORGANIZED ROUND OF THUNDERSTORMS WILL SWEEP ACROSS
NEARLY THE ENTIRE AREA OVERNIGHT AS A FRONT MOVES INTO THE AREA
AND WILL BE CAPABLE OF PRODUCING STRONG WINDS...SOME HAIL AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WEAK FRONT WILL APPROACH WESTERN KANSAS EARLY TO MID NEXT WEEK
AND THIS WILL ALLOW FOR A SLIGHT CHANCE OF THUNDERSTORMS. IT IS
TOO EARLY TO PINPOINT WHICH DAY HAS THE BEST CHANCE OF STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS EVENING, ESPECIALLY WEST OF A SCOTT
CITY TO LIBERAL LINE, INCLUDING ELKHART, ULYSSES, SYRACUSE AND
GARDEN CITY.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

07

In the hours before

Special weather statement, Jul 31, 8:04 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
804 PM CDT FRI JUL 31 2009

KSZ061-010145-
HAMILTON-
704 PM MDT FRI JUL 31 2009

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON COUNTY...

AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF COOLIDGE...MOVING EAST AT 25
MPH.

PENNY SIZE HAIL...AND WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN HAMILTON COUNTY...INCLUDING THE TOWNS OF COOLIDGE AND
SYRACUSE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3823 10206 3825 10204 3825 10167 3775 10165
      3775 10204 3776 10205
TIME...MOT...LOC 0103Z 269DEG 23KT 3796 10203

HUTTON
Local storm report, Jul 31, 9:04 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
904 PM CDT FRI JUL 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     15 SSW SYRACUSE         37.78N 101.83W
07/31/2009                   HAMILTON           KS   PUBLIC

            PUBLIC REPORTED DOWNED TREE LIMBS SIX TO EIGHT INCHES IN
            DIAMETER.

&&

JRJ

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:04 PM CDTSpecial Weather StatementDDCHamilton41 min
Jul 31, 9:05 PM CDTSevere Thunderstorm WarningDDCScott40 min
Jul 31, 9:33 PM CDTSevere Thunderstorm WarningDDCLane, Ness42 min
Jul 31, 9:46 PM CDTSevere Thunderstorm WarningDDCEllis, Trego44 min
Jul 31, 10:10 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Trego35 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.